# SDR UALA2011091404978

- Difficulty date: September 13, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,670 hours, 13,866 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Servo Valve
- Part number: A381032
- Part serial: 20050
- Condition: Leaking
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER ACTUATOR LEAKING.  REPLACED NR 2 SPOILER ELECTRO SERVO VALVE & GASKET PLATE PER MM, LEAK CHECKS OKAY.
